# SDR USAA950990

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N260AU
- Make and model: Boeing 737201
- Aircraft serial: 22866
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 967
- Part time: 33,045 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING CX-3 CHECK VISUAL INSPECTION, FOUND 8 INCH BY 3 INCH CORRODED AREA ON BOTTOM AND SIDES OF STRINGER.  STRINGER 27L BENEATH FRAME AT BS 967.  REMOVED CORRODED STRINGER AREA AND INSTALLED SPLICED STRINGER PER SRM.  REPAIR PER SRM 53-10-3 FIG 1.  (M)
